MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35216
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
At the beginning of shift, noted an audible cuff leak on pts ett.Volumes mismatched on vent (i.E.In = 500, out = 300).Not desaturating.Called rt to bedside.Air added to ett cuff and stopcock added to pilot balloon - has been working in cases w/ slow cuff leaks.Rts added about 20ccs to cuff w/ stopcock, still notable cuff leak.Micu team and fellow updated.Micu fellow came in and exchanged ett over a bougie.Charge rn aware.Ett info: #7.5 microcuff oronasal tube.No lot or id # on tube.Once the tube was out, re-tested cuff w/ air and it appeared intact.After ett exchange (meds included roc, etomidate, propofol), patient did require an increase in levo after dropping his blood pressure.Was temporary and we were able to down-titrate levo afterwards.

Brand Name
HALYARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10355409
Report Number10355409
Device Sequence Number2951661
Product Code BTR
UDI-Device Identifier10680651352160
UDI-Public(01)10680651352160
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
Report Date (Section F) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number35216
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/21/2020